# SDR AALA981760

- Difficulty date: September 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720AA
- Make and model: Boeing 727227
- Aircraft serial: 20613
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Bent
- Location: Bs 680/720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FRAME BENT STATION 680 AT STRINGER 22L TO 25L, FRAME BENT STATION 720A AT STRINGER 24L.  REMOVED DAMAGE AREA FROM FRAME INSTALLED .063 DOUBLER.  INSTALLED .1875 RIVETS, NINE .25 INCH FASTENERS, FOUR ON EACH SIDE OF DAMAGE PER SRM 53-10-4.  (M)
